# SDR 29GA93553041613

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 32,566 hours, 42,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12940003193
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION DISCOVERED LEFT FUSELAGE SKIN DAMAGE AT FS 250.00 WL 130.  REMOVED DAMAGED SKIN AND INSTALLED COVER PATCH.
